MathSciNet Relay Station
MathSciNet bibliographic data
MR601608 35J40 (35B40)
Mazʹja, V. G.; Plamenevskiĭ, B. A. The coefficients in the asymptotics of solutions of elliptic boundary value problems with conical points. (Russian) Math. Nachr. 76 (1977), pp. 29–60.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement